# SDR TWAA0016901

- Difficulty date: October 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 4,419 hours, 2,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0105606002
- Condition: Worn
- Location: Row 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING AT ROW 30 AND 31 WERE INOPERATIVE.  REPLACED THE LIGHT SOCKET AT ROW 31.  CHECK-C 5-6-00 STL.
